# SDR MALA975303

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3264 - ON APPROACH TO MSP, CREW REPORTED RIGHT MAIN GEAR GREEN LIGHT SLOW TO ILLUMINATE ON GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED BOTH INBOARD AND OUTBOARD DOWNLOCK SWITCHES, RIGGED SWITCHES AND COMPLETED NUMEROUS GEAR SWINGS.  OPS CHECK GOOD.  (M)
